# SDR UPS08852767

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK FAN FAILED ON TAXI OUT CAUSING SMOKE IN COCKPIT AND PACK TO NOT OPERATE.  PACK TRIP LIGHT CAME ON, PLACED ON MEL 21-42.  CONTROL M380173 PLACARD INSTALLED.
